# SDR DALA2019092405491

- Difficulty date: September 24, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 87,449 hours, 11,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT 40 AB CEILING AND 21GF. RELAMPED 40AB, FOUND CONNECTOR BROKEN AT 21GF. REPLACED CONNECTOR. SYSTEM OPERATION IS NORMAL.
